# SDR AALA201504309008

- Difficulty date: April 11, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090005
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON SEAT TRACK AT AFT GALLEY AREA FROM FRAME 64 - 66+5" AT RBL 1292.  REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53472040.
